# SDR YENA2025011600052

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,428 hours, 33,098 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DOOR 831 SLIDE RAFT DURING OPERATIONAL TEST EMERGENCY EXIT LIGHTS DO N OT PASS TEST DUE TO ESCAPE SLIDE RAFT ELECTRICAL FAILURE AND MUST BE REPLACED; REF AEROMAN W.O. 2024-413/1 NR 749345 ** REMOVED AND REPLACED ESCAPE SLIDE RAFT SERVICEABLE PASSENGER CREW DOOR 831 IAW AMM 25-62-44-000-012-A  AND AMM 25-62-44-400-007-A. TOOL USED: TORQUE. P/N: QD2R200. S/N: 0117001352. DUE DATE: OCT-22-2025. MATERIAL USED: PO. 2024-202100/001. PERFORMED OPERATIONAL TEST EMERGENCY LIGHT IAW AMM 33-51-00-710-001-A. TEST IS OK.
